# SDR QXEA2025103100335

- Difficulty date: October 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 21,693 hours, 14,682 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: No Discrepancy
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2042. AFTER LANDING FELT LIKE BRAKES WHERE DRAGGING, HAD TO USE A LOT OF THRUST TO TAXI WITH BOTH ENGINES RUNNING BRAKES TEMPS LEFT OB 161 IB185 RIGHT TEMPS INBD 285 OB85 SUSPECT RIGHT IB BRAKE IS STUCK. REMOVED FROM SERVICE. NO HISTORY IN TRAX FOR THIS DISCREPANCY , NO FAULT CODES POSTED IN THE CMC REF FIM TASK FOR DRAGGING BRAKES 32-40-00-810-804-A . NO FAULTS FOUND C/W TAXI CHECK OF AIRCRAFT, COULD NOT DUPLICATE DISCREPANCY. OK FOR CONT SERVICE. COULD NOT DUPLICATE. NO PARTS REPLACED.
